Alert archive / Tennessee / Flash Flood Warnings in 2008
Flash Flood Warning 112, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 13, 2008, 11:47 PM CDT for Shelby County, Tennessee. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 11:47 PM CDT (04:47 UTC)
- Expired
- Jun 14, 2008, 1:07 AM CDT
- In force
- 80 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, TN
The radar
The Memphis radar (KNQA), 27 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 140447
FFWMEG
TNC157-140645-
/O.NEW.KMEG.FF.W.0112.080614T0447Z-080614T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 PM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 145 AM CDT
* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN MEMPHIS. OVER THE PAST 2 HOURS 1 TO 2
INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKELAND...
FRAYSER...ELLENDALE...EADS AND BARTLETT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3507 9017 3513 9016 3514 9014 3512 9008
3514 9007 3521 9007 3525 9009 3527 9012
3528 9012 3526 8965 3500 8966 3502 9020
TIME...MOT...LOC 0447Z 180DEG 0KT 3517 9008
$$1 follow-up statement
000
WGUS74 KMEG 140607
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 AM CDT SAT JUN 14 2008
TNC157-140618-
/O.CAN.KMEG.FF.W.0112.000000T0000Z-080614T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY TN-
108 AM CDT SAT JUN 14 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN SHELBY
COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3507 9017 3513 9016 3514 9014 3512 9008
3514 9007 3521 9007 3525 9009 3527 9012
3528 9012 3526 8965 3500 8966 3502 9020
TIME...MOT...LOC 0608Z 180DEG 0KT 3517 9008
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:45 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 13, 7:45 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 745 PM CDT FRI JUN 13 2008 .UPDATE... LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS NORTHERN SECTIONS OF THE FORECAST AREA THIS EVENING. AS A RESULT...HAVE UPDATED THE FORECAST TO INCREASE POPS TO CATEGORICAL ACROSS AREAS NORTH OF INTERSTATE 40 THIS EVENING. MAIN HAZARDS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL AS WELL AS SOME SMALL HAIL. THE SOUTHERN END OF THIS LINE OF STORMS ACROSS NORTH CENTRAL ARKANSAS SEEMS TO BE TAKING MORE OF A SOUTHEASTWARD DIVE. IF THIS TREND CONTINUES...WE MAY NEED TO EXTEND THE CURRENT SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE THE ADDITIONAL COUNTIES. OTHERWISE...THE CURRENT FORECAST IS IN GOOD SHAPE AND NO OTHER CHANGES WERE MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 325 PM CDT FRI JUN 13 2008/ DISCUSSION... WARM AND HUMID AIRMASS REMAINS OVER THE MIDSOUTH THIS AFTERNOON...WITH TEMPERATURES IN THE UPPER 80S/LOWER 90S WHERE IT HASNT RAINED YET AND DEWPOINTS IN THE LOWER 70S. AS A RESULT...AIRMASS HAS BECOME VERY UNSTABLE WITH SBCAPES BETWEEN 2500-3000 AND LI/S BETWEEN -4 AND -6. NUMEROUS PULSE TYPE/DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PARTS OF NORTH MISSISSIPPI AND WEST TENNESSEE THROUGH THE EARLY EVENING HOURS. UPPER LEVEL RIDGE WHICH HAS BEEN IN CONTROL OF THE MIDSOUTH WEATHER WILL BEGIN TO WEAKEN SOME AS UPPER LEVEL SYSTEM CONTINUES TO MOVE ACROSS THE NORTHERN PLAINS. THIS WILL ALLOW A WEAK FRONTAL BOUNDARY TO APPROACH THE MIDSOUTH FROM THE NORTHWEST. ABUNDANT INSTABILITY AND STRONGER WINDS ALOFT WILL BE PRESENT AS THE BOUNDARY ENTERS THE NORTHERN AREAS OF THE MIDSOUTH...SO A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT. HOWEVER...WOULDNT BE SURPRISED TO SEE ADDITIONAL DEVELOPMENT SOUTH OF THIS AREA AS NUMEROUS OUTFLOW BOUNDARIES FROM DIURNAL CONVECTION MAY SERVE AS A RENEWED FOCUS FOR THUNDERSTORM DEVELOPMENT AS BOUNDARY SAGS TO THE SOUTH. RETAINED THE LIKELY POPS ACROSS THE NORTH/NORTHWEST AND TAPERED OFF TO SLIGHT CHANCES OVER FAR SOUTHEAST AREAS. THE FRONT WILL CONTINUE TO WEAKEN AS IT CONTINUES TO DRIFT SOUTH ACROSS THE REGION ON SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT TO NORTH MISSISSIPPI SATURDAY AS AIRMASS WILL REMAIN UNSTABLE. SOMEWHAT DRIER AIR WILL MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL... AND PARTS OF WEST TENNESSEE...WHICH WILL END SHOWER AND THUNDERSTORM ACTIVITY OVER THESE PARTS. THE ENTIRE FORECAST AREA WILL BE RAIN-FREE ON SUNDAY AS HIGH PRESSURE AND WEAK RIDGING SETTLES BACK ACROSS THE REGION. TEMPERATURES WILL CLIMB INTO THE LOWER 90S UNDER MOSTLY SUNNY SKIES. HEADING INTO THE NEXT WEEK...NORTHWEST FLOW WILL DEVELOP ACROSS THE MIDSOUTH AS SOUTHWEST RIDGE AND EASTERN CONUS TROUGH BECOMES ESTABLISHED. THIS WILL ALLOW FOR FAST MOVING DISTURBANCES TO QUICKLY DIVE SOUTHEAST ACROSS THE FORECAST AREA. INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE THROUGHOUT THE COURSE OF NEXT WEEK...BUT TIMING EACH INDIVIDUAL QUICK MOVING IMPULSE WILL BE DIFFICULT TO RESOLVE THIS FAR OUT. FIRST DISTURBANCE APPEARS TO DROP DOWN ON MONDAY MORNING WITH ANOTHER IMPULSE ON TUESDAY. NOT TOO CONFIDENT AT THIS TIME AS THERE EXISTS SOME TIMING AND STRENGTH ISSUES BETWEEN THE GFS AND EURO. POPS IN THE EXTENDED WILL MOST LIKELY HAVE TO BE REFINED IN SUBSEQUENT FORECASTS AS MODEL DISCREPANCIES WILL HOPEFULLY BE RESOLVED. THEREFORE...ONLY SLIGHT END POPS WERE MAINTAINED THROUGHOUT THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... MEM 73 89 70 94 / 70 30 10 10 MKL 70 88 63 91 / 90 30 10 10 JBR 70 89 65 93 / 100 20 10 10 TUP 71 88 67 92 / 40 50 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && KNS/TAB
In the hours before
Local storm report, Jun 13, 10:01 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM NON-TSTM WND DMG 2 W CARUTHERSVILLE 36.18N 89.70W
06/13/2008 PEMISCOT MO PUBLIC
WINDS BLEW PART OF THE ROOF OFF OF RADIO STATION KCRV IN
CARUTHERSVILLE. POWER IS OUT IN PART OF THE AREA. A FEW
TREES DOWN IN CARUTHERSVILL AS WELL.
0805 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/13/2008 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN UNION CITY.
0850 PM HAIL COTTAGE GROVE 36.38N 88.48W
06/13/2008 E1.00 INCH HENRY TN TRAINED SPOTTER
QUARTER SIZE HAIL IN COTTAGE GROVE WITH WINDS ESTIMATED
AT 45 MPH. NUMEROUS TREES DOWN THROUGHOUT COTTAGE GROVE.
0850 PM TSTM WND DMG 5 W DYER 36.07N 89.08W
06/13/2008 GIBSON TN EMERGENCY MNGR
SEVERAL TREES DOWN BETWEEN DYER AND YORKVILLE.
0905 PM HAIL 2 N PARIS 36.33N 88.31W
06/13/2008 E0.75 INCH HENRY TN TRAINED SPOTTER
PENNY SIZE HAIL JUST NORTH OF PARIS.
&&
CCDSpecial weather statement, Jun 13, 10:08 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1008 PM CDT FRI JUN 13 2008 ARZ036-TNZ049-050-088-089-140415- CRITTENDEN AR-FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN- 1008 PM CDT FRI JUN 13 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... TIPTON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM BELLE EAGLE TO 7 MILES SOUTHWEST OF GILMORE AT 1008 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES...INCLUDING THE CITIES OF BARTLETT...BROWNSVILLE... COVINGTON...MARION...MILLINGTON...TURRELL AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1115 PM CDT.
Local storm report, Jun 13, 10:16 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM NON-TSTM WND DMG 2 W CARUTHERSVILLE 36.18N 89.70W
06/13/2008 PEMISCOT MO PUBLIC
WINDS BLEW PART OF THE ROOF OFF OF RADIO STATION KCRV IN
CARUTHERSVILLE. POWER IS OUT IN PART OF THE AREA. A FEW
TREES DOWN IN CARUTHERSVILL AS WELL.
0805 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/13/2008 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN UNION CITY.
0850 PM HAIL COTTAGE GROVE 36.38N 88.48W
06/13/2008 E1.00 INCH HENRY TN TRAINED SPOTTER
QUARTER SIZE HAIL IN COTTAGE GROVE WITH WINDS ESTIMATED
AT 45 MPH. NUMEROUS TREES DOWN THROUGHOUT COTTAGE GROVE.
0850 PM TSTM WND DMG 5 W DYER 36.07N 89.08W
06/13/2008 GIBSON TN EMERGENCY MNGR
SEVERAL TREES DOWN BETWEEN DYER AND YORKVILLE.
0902 PM TSTM WND DMG TRENTON 35.97N 88.94W
06/13/2008 GIBSON TN LAW ENFORCEMENT
2 BIG TREES DOWN BLOCKING CHRISTMASVILLE ROAD IN TRENTON.
0905 PM HAIL 2 N PARIS 36.33N 88.31W
06/13/2008 E0.75 INCH HENRY TN TRAINED SPOTTER
PENNY SIZE HAIL JUST NORTH OF PARIS.
&&
CCDSpecial weather statement, Jun 13, 10:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1025 PM CDT FRI JUN 13 2008 TNZ049-050-089-140430- FAYETTE TN-HAYWOOD TN-TIPTON TN- 1025 PM CDT FRI JUN 13 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHEAST OF COVINGTON AT 1025 PM CDT...MOVING SOUTHEAST AT 15 MPH. THE LEADING EDGE OF THE STRONG THUNDERSTORM WINDS WERE UP TO 10 MILES IN ADVANCE OF THE APPROACHING THUNDERSTORMS. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HAYWOOD AND TIPTON COUNTIES...INCLUDING THE CITY OF COVINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1130 PM CDT.
Special weather statement, Jun 13, 11:15 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1115 PM CDT FRI JUN 13 2008 ARZ036-TNZ088-140500- CRITTENDEN AR-SHELBY TN- 1115 PM CDT FRI JUN 13 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... SHELBY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF JENNETTE TO ARLINGTON AT 1115 PM CDT...MOVING SOUTHEAST AT 23 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING THE CITIES OF BARTLETT...COLLIERVILLE...EARLE...GERMANTOWN...MARION...MIDTOWN MEMPHIS...MILLINGTON AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL MIDNIGHT CDT.
Special weather statement, Jun 13, 11:43 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1143 PM CDT FRI JUN 13 2008 TNZ053-090-091-140530- CHESTER TN-HARDEMAN TN-MCNAIRY TN- 1143 PM CDT FRI JUN 13 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WERE LOCATED 3 MILES NORTHEAST OF BOLIVAR AT 1143 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE THUNDERSTORM. PEOPLE IN CHESTER...HARDEMAN AND MCNAIRY COUNTIES...INCLUDING THE CITIES OF BOLIVAR AND SELMER...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1230 AM CDT.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:04 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 41 min |
| Jun 13, 7:47 PM CDT | Areal Flood Advisory | MEG | Henry, Weakley | 118 min |
| Jun 13, 7:52 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 38 min |
| Jun 13, 8:01 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 59 min |
| Jun 13, 8:19 PM CDT | Flash Flood Warning | MEG | Henry, Obion, Weakley | 3 hr |
| Jun 13, 8:28 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 47 min |
| Jun 13, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Decatur, Gibson, Haywood, Henderson and 1 more | 51 min |
| Jun 13, 8:58 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 29 min |
| Jun 13, 9:20 PM CDT | Areal Flood Advisory | MEG | Crockett, Dyer, Gibson, Lauderdale, Obion | 3 hr |
| Jun 13, 10:14 PM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Lauderdale, Tipton | 3 hr |
| Jun 13, 10:19 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 56 min |
| Jun 13, 10:20 PM CDT | Areal Flood Advisory | MEG | Crockett, Haywood, Lauderdale | 115 min |
| Jun 13, 10:50 PM CDT | Areal Flood Advisory | MEG | Shelby | 115 min |
| Jun 13, 11:01 PM CDT | Areal Flood Advisory | MEG | Chester, Decatur, Haywood, Henderson, Madison | 119 min |
| Jun 13, 11:22 PM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman, Haywood, Madison, Tipton | 113 min |
| Jun 14, 12:04 AM CDT | Areal Flood Advisory | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 116 min |
| Jun 14, 12:21 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Hardin, McNairy, Madison | 3 hr |
| Jun 14, 3:17 AM CDT | Areal Flood Advisory | MEG | Haywood, Lauderdale, Tipton | 118 min |
Nearby
Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.